# SDR SIMA20140224013

- Difficulty date: February 24, 2014
- Submitted: March 18, 2014
- Operation: Air carrier
- Aircraft: N505AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10053
- Aircraft time: 28,462 hours, 20,468 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD EQUIPMENT COMPARTMENT FLOOR RT SIDE HAS A CRACK AT WL 79.50 BY AFT DOOR OPENING CUT OUT THAT GOES UNDER ADG PUMP MOUNTING BRACKET.  REPAIRED IAW ETN CR 53-099.
